# SDR N6WA2023091102

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 46,651 hours, 36,334 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control System
- Part number: CC670511143
- Part serial: PO162470
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOTION NOSE RIGHT DURING CLIMB, RUDDER TRIM INDICATED FULL NOSE RIGHT. REMOVED AND REPLACED RUDDER TRIM PANEL IAW CRJ 550 AMM 27-12-10. FOUND PREVIOUS PANEL SWITCH SPRING NOT DISENGAGING, NEW PANEL OPS TEST GOOD AT THIS TIME.
